×

zbMATH — the first resource for mathematics

Journal of Applied Nonlinear Dynamics

Short Title: J. Appl. Nonlinear Dyn.
ISSN: 2164-6457; 2164-6473/e
Publisher: L & H Scientific Publishing, Glen Carbon, IL
Online: http://lhscientificpublishing.com/Journals/JAND-Default.aspx
Documents indexed: 95 Publications since 2012
all top 5

Latest Volumes

7 No. 1 (2018)
6 No. 4 (2017)
6 No. 3 (2017)
6 No. 2 (2017)
6 No. 1 (2017)
5 No. 4 (2016)
5 No. 3 (2016)
5 No. 2 (2016)
5 No. 1 (2016)
4 No. 4 (2015)
4 No. 3 (2015)
4 No. 2 (2015)
4 No. 1 (2015)
3 No. 4 (2014)
3 No. 3 (2014)
3 No. 2 (2014)
3 No. 1 (2014)
2 No. 4 (2013)
2 No. 3 (2013)
2 No. 2 (2013)
2 No. 1 (2013)
1 No. 4 (2012)
1 No. 3 (2012)
1 No. 2 (2012)
1 No. 1 (2012)
all top 5

Authors

9 Balachandran, Krishnan
5 Rand, Richard H.
3 Wazwaz, Abdul-Majid Abdul-Rahman
2 Anastassiou, George Angelos
2 Băleanu, Dumitru I.
2 Bruzón, Maria Santos
2 Cernea, Aurelian
2 Divya, Shanmugam
2 Drăgănescu, Gheorghe
2 Gandarias Núñez, Maria Luz
2 Ibragimov, Ranis N.
2 Luo, Albert C.J.
2 Maaita, Jamal-Odysseas
2 Milici, Constantin
2 Sanjuán, Miguel A.F.
2 Wesson, Elizabeth N.
1 Abichou, Azgal
1 Abid, Walid
1 Adams, Jay L.
1 Agrawal, Om Prakash
1 Aguila-Camacho, Norelys
1 Akhmetov, Rustyam G.
1 Aleixo, Sandra M.
1 Ali, Nijamuddin
1 Alwan, Mohamad S.
1 Arora, Siddharth
1 Aziz-Alaoui, Moulay-Ahmed
1 Bakhtiyarov, Sayavur I.
1 Besklubova, Kseniya V.
1 Bhalekar, Sachin
1 Bhuvaneswari, Venkatasubramaniam
1 Biswas, Anjan
1 Borisov, Alekseĭ Vladimirovich
1 Bouhafa, Habib
1 Boukal, Y.
1 Caneco, Acilina
1 Carminelli, Antonio
1 Carvalho, Ana R.M.
1 Castro-Linares, Rafael
1 Catania, Giuseppe
1 Celik, Canan
1 Chakravarty, Santabrata
1 Chen, Chang-Zhong
1 Coito, Fernando J.
1 Daftardar-Gejji, Varsha
1 Darouach, Mohamed
1 Davydov, Pavel Nikolayevich
1 Degirmenci, Emine
1 Derbel, Nabil
1 Djob, Roger Bertin
1 Duarte-Mermoud, Manuel Armando
1 Erjaee, Gholam Hussain
1 Evstigneev, Nikolai M.
1 Fan, Tao
1 Fedorov, Vladimir Evgenievich
1 Feng, Bin-Lu
1 Fu, Xilin
1 Gaiduk, Anatoly R.
1 Gavina, Alexandra
1 Georgiou, Ioannis T.
1 Guo, Feng-Kun
1 Guo, Ting-Ting
1 Gurusamy, Arumugam
1 Hamidzadeh, Hamid R.
1 Han, Qing-kai
1 Han, Yan-Long
1 Hartley, Tom T.
1 He, Ping
1 Heckman, Christoffer R.
1 Hong, Ling
1 Horton, Bryan W.
1 Huang, Jianzhe
1 Indirakumar, S.
1 Islam, Nurul
1 Jamilov, Uygun U.
1 Jeevarathinam, C.
1 Jha, Shashank S.
1 Jin, Lei
1 Kanagarajan, K.
1 Kang, Wei
1 Kenfack Jiotsa, Aurélien
1 Kim, Keehwan
1 Kiruthika, S.
1 Kofané, Timoléon Crépin
1 Kolokoltsov, Vassili N.
1 Krishnan, Edamana Vasudevan
1 Kutluev, Ruslan R.
1 La Rosa, R.De
1 Labidi, Manel
1 Ladra González, Manuel
1 Leem, Koung Hee
1 Lenci, Stefano
1 Lin, Guang
1 Liu, Xiao Jun
1 Liu, Yiming
1 Luo, Haiyang
1 Ma, Wen-Xiu
1 Magnitskii, Nikolai Alexandrovich
1 Mamaev, Ivan Sergeevich
1 Markowski, Konrad Andrzej
...and 100 more Authors

Publications by Year

Citations contained in zbMATH

Access to citation profile requires subscription